advertisement
Question
Posted by: anon | 2011-10-07

urbanol

Morning
Can Urbanol cause weight gain, been using it intermittently for 6 months for extreme anxiety?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Weight gain isn't usually a significant side-effect of Clobazam / Organol - but if you have continuing anxiety symptoms, it wouyld be best to get properly assessed by a psychiatrist, and discuss more effective rather than temporary treatments for it, such as CBT counselling, or medicines also used to treat depression.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: cybershrink | 2011-10-08

Weight gain isn't usually a significant side-effect of Clobazam / Organol - but if you have continuing anxiety symptoms, it wouyld be best to get properly assessed by a psychiatrist, and discuss more effective rather than temporary treatments for it, such as CBT counselling, or medicines also used to treat depression.

Reply to cybershrink
Posted by: Nineathena | 2011-10-07

Hiya

No, it shouldn''t. I use it on and off for anxiety as well, never noticed weight gain because of it.

Reply to Nineathena

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement